# SDR UALA2009050401277

- Difficulty date: May 2, 2009
- Submitted: May 6, 2009
- Operation: Air carrier
- Aircraft: N546UA
- Make and model: Boeing 757222
- Aircraft serial: 25367
- Aircraft time: 65,146 hours, 18,946 cycles
- Engine: Pwa PW2037
- System (JASC): 5270 · Door Warning System
- Part: Sensor
- Condition: Malfunctioned
- Location: E/E Door
- Stage of operation: CL
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

E/E COMPT DOOR INDICATION LIGHT, RTFL.  FOUND CLEARANCE OF SENSOR S10086 AND TARGET >.50 INCH, ADJUSTED PER MM. ALSO FOUND PLUNGER MISALIGNED. ALIGNED PLUNGER. OPS CK'D OKAY.
